# SDR ASOA2013121809656

- Difficulty date: November 27, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 25,760 hours, 23,694 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT'S WINDSHIELD CRACKED ENROUTE,  ACFT DIVERTED.  R & R WINDSHIELD IAW AMM 56-11-01. OPS & LEAK CHECKED GOOD.
